advertisement
Question
Posted by: Riekie | 2004/01/06

Side effect of Contraceptives

Hi
I am currently using Melodene, but as noticed and increase in pigmentation on my face, especially a big mark on the centre of my forehead. Also, I am experiencing less and less a desire for sex and almost never reach orgasm. What can I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These are side effects of the Pill which some women experience. Melodene is quite a low dose Pill so you probably would not really benefit from changing to a lower dose. If the symptoms really bother you, you may have to consider another form of contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement